# SDR DALA13061531505

- Difficulty date: November 12, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 96,844 hours, 18,358 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-1 CARGO DOOR LOWER AFT CORNER OUTER SKIN AND SEAL RETAINER DAMAGED.  REPAIRED PER ERA 493184-14. (LP 1185544)
